# SDR SWAA2015081842931

- Difficulty date: July 26, 2015
- Submitted: August 18, 2015
- Operation: Air carrier
- Aircraft: N655WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 28400
- Aircraft time: 57,070 hours, 44,802 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 6545410395
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM SEAT TRACK CRACKED CHORD AT BS 727B, RBL 24.  REPAIRED CHORD IAW EA.
